Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017 (2017), Article ID 4056016, 11 pages
https://doi.org/10.1155/2017/4056016
Research Article

Random Fuzzy Differential Equations with Impulses

Faculty of Mathematical Economics, Banking University of Ho Chi Minh City, Ho Chi Minh City, Vietnam

Correspondence should be addressed to Ho Vu; nv.ude.hub@huv

Received 9 April 2017; Accepted 27 April 2017; Published 19 June 2017

Academic Editor: Omar Abu Arqub

Copyright © 2017 Ho Vu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Benchohra, J. Henderson, and S. Ntouyas, Impulsive differential equations and inclusions, vol. 2 of Contemporary Mathematics and Its Applications, Hindawi Publishing Corporation, New York, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  2. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of impulsive differential equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific Publishing Co., Inc., Teaneck, NJ, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. J. Nieto and R. Rodríguez-López, “Periodic boundary value problem for non-Lipschitzian impulsive functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 318, no. 2, pp. 593–610, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. M. Samoilenko and N. A. Perestyuk, “Impulsive differential equations,” World Scientific, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  5. B. Bede and S. G. Gal, “Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 151, no. 3, pp. 581–599, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. Chalco-Cano and H. Román-Flores, “On new solutions of fuzzy differential equations,” Chaos, Solitons and Fractals, vol. 38, no. 1, pp. 112–119, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 24, no. 3, pp. 301–317, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. O. Kaleva, “A note on fuzzy differential equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 64, no. 5, pp. 895–900, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. T. G. Bhaskar, V. Lakshmikantham, and J. V. Devi, “Nonlinear variation of parameters formula for set differential equations in a metric space,” Nonlinear Analysis, Theory, Methods and Applications, vol. 63, no. 5-7, pp. 735–744, 2005. View at Publisher · View at Google Scholar · View at Scopus
  10. V. Lakshmikantham and F. A. McRae, “Basic results for fuzzy impulsive differential equations,” Mathematical Inequalities & Applications, vol. 4, no. 2, pp. 239–246, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. J. Nieto and R. Rodríguez-López, “Some results on boundary value problems for fuzzy differential equations with functional dependence,” Fuzzy Sets and Systems, vol. 230, pp. 92–118, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. R. Rodrguez-López, “Periodic boundary value problems for impulsive fuzzy differential equations,” Fuzzy Sets and Systems, vol. 159, no. 11, pp. 1384–1409, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. T. Malinowski, “On random fuzzy differential equations,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 160, no. 21, pp. 3152–3165, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. T. Malinowski, “Existence theorems for solutions to random fuzzy differential equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 73, no. 6, pp. 1515–1532, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. T. Malinowski, “Random fuzzy differential equations under generalized Lipschitz condition,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 13, no. 2, pp. 860–881, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. T. Malinowski, “Random fuzzy fractional integral equations---theoretical foundations,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 265, pp. 39–62, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Y. Feng, “Mean-square integral and differential of fuzzy stochastic processes,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 102, no. 2, pp. 271–280, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Feng, “Fuzzy stochastic differential systems,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 115, no. 3, pp. 351–363, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  19. W. Fei, “Existence and uniqueness of solution for fuzzy random differential equations with non-Lipschitz coefficients,” Information Sciences. An International Journal, vol. 177, no. 20, pp. 4329–4337, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. W. Fei, “A generalization of Bihari's inequality and fuzzy random differential equations with non-Lipschitz coefficients,” International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 15, no. 4, pp. 425–439, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. M. Guo, X. Xue, and R. Li, “Impulsive functional differential inclusions and fuzzy population models,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 138, no. 3, pp. 601–615, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. V. Lakshmikantham and R. N. Mohapatra, Theory of Fuzzy Differential Equations and Inclusions, vol. 6, Taylor and Francis Publishers, London, UK, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  23. H. T. Nguyen, “A note on the extension principle for fuzzy sets,” Journal of Mathematical Analysis and Applications, vol. 64, no. 2, pp. 369–380, 1978. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. D. Qiu, W. Zhang, and C. Lu, “On fuzzy differential equations in the quotient space of fuzzy numbers,” Fuzzy Sets and Systems. An International Journal in Information Science and Engineering, vol. 295, pp. 72–98, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus